# SDR SWAA2024060684946

- Difficulty date: May 12, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N8575Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63589
- Aircraft time: 19,583 hours, 10,104 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing Te
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE ORSS 280 DEFLECTION CONTROL RIB AREA LT WING 2024-318124<[01] REPLACED ANGLE ON TRAILING EDGE ORSS 280 DEFLECTION CONTROL RIB AREA LT WING IAW B737-800 SRM 51-40-02-0G AND DWG 115A6200 SHEET 24 REV A;[02] COMPLETED TASK CERTIFIED
